# SDR 02219306

- Difficulty date: February 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 8545K15T33T
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

During taxi for take-off, the crew reported that the emergency exit lights had illuminated with both engines running and the cockpit control switch in the "armed" position.  Maintenance personnel removed and replaced the emergency exit lights cockpit control switch.  An operational check was satisfactory and the aircraft was returned to service.
